# SDR WX0A2015060172627

- Difficulty date: May 29, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53296
- Aircraft time: 45,918 hours, 39,366 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU RUNNING AT GATE, STRONG SMELL OF FUEL IN CABIN.  PERFORMED LEAK CHECK OF APU, NO LEAKS NOTED IAW MM 49-00-00.  SEE LOG PAGE 533394 FOR COALESCER SOCK LT & RT REPLACEMENT.  NO FUEL SMELL IN CABIN NOTED.
